RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lipnitskii, V A

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:99
Abstract pages:699
Full texts:344
References:38
E-mail:

http://www.mathnet.ru/eng/person29037
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/233774

Publications in Math-Net.Ru
2002
1. V. A. Lipnitskii, E. D. Stroinikova, “On the computation of the discrete Fourier transform in Galois fields”, Sib. Zh. Ind. Mat., 5:3 (2002),  131–138  mathnet  mathscinet
1978
2. V. A. Lipnitskii, “Triviality of the reduced Whitehead group over certain fields”, Mat. Zametki, 24:5 (1978),  629–640  mathnet  mathscinet  zmath; Math. Notes, 24:5 (1978), 836–841
1976
3. V. A. Lipnitskii, “On the Tannaka–Artin problem over special fields”, Dokl. Akad. Nauk SSSR, 228:1 (1976),  26–29  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021